# SDR YENA20110901332

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 15,415 hours, 9,437 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 0304
- Condition: Failed
- Location: Nr 1
- Part time: 15,422 hours, 9,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1243 BOS-CLT, DURING FLIGHT FAINT ELECTRICAL SMELL MORE PRONOUNCE AT GATE, UP AROUND F/O SIDE OF FLIGHT DECK AND BETWEEN FLIGHT DECK AND CABIN.  REMOVED AND REPLACED NR 1 RECIRCULATING FAN IAW AMM 21-24-01, OPS CHECKS OK.
